# SDR CA060428002

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Aircraft time: 8,447 hours
- Engine: Ge CF343A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Transformer
- Part number: 175E28CT
- Condition: Inoperative
- Location: Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF NR 1 MASI, NR 1 ALTIMETER, FDR, NR 1 ADI PITCH AND ROLL INFO, COMPASS INFO, NR 1 ESSENTIAL BUS AND LOSS 26 VAC. CAUSE OF FAULT FOUND TO BE BROKEN WIRES AT T2XD POST NR 3.  TRANSFORMER LOCATED ON BACK OF C/B PANEL C. (TC NR 20060428002)
